Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 28, NWS Birmingham, AL

April 25, 2010Cherokee County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 25, 2010, 12:07 AM CDT for Cherokee County, Alabama. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2010, 12:07 AM CDT (05:07 UTC)
Expired
Apr 25, 2010, 12:16 AM CDT
In force
9 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 7:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 604 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
604 m²/s²
0-3 km storm-relative helicity
815 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WFUS54 KBMX 250507
TORBMX
ALC019-250530-
/O.NEW.KBMX.TO.W.0028.100425T0507Z-100425T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1207 AM CDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...

* UNTIL 1230 AM CDT

* AT 1207 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF SAND
  ROCK...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  CLOUDLAND BY 1230 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3432 8547 3420 8584 3424 8585 3425 8582
      3427 8581 3427 8578 3435 8568 3438 8566
      3438 8562 3450 8556 3452 8552
TIME...MOT...LOC 0507Z 238DEG 48KT 3427 8585

$$

JD/02
1 follow-up statement
007 
WWUS54 KBMX 250516
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 AM CDT SUN APR 25 2010

ALC019-250527-
/O.CAN.KBMX.TO.W.0028.000000T0000Z-100425T0530Z/
CHEROKEE AL-
1216 AM CDT SUN APR 25 2010

...THE TORNADO WARNING FOR NORTHERN CHEROKEE COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
ALABAMA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3432 8547 3420 8584 3424 8585 3425 8582
      3427 8581 3427 8578 3435 8568 3438 8566
      3438 8562 3450 8556 3452 8552
TIME...MOT...LOC 0517Z 238DEG 48KT 3433 8571

$$

JD/02

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 24, 7:45 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 24, 7:45 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT SAT APR 24 2010

...DANGEROUS SEVERE WEATHER OUTBREAK EXPECTED INTO THIS EVENING...

&&

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

STRONG SHORT WAVE TROF WAS ROTATING AROUND THE BASE OF A LARGE UPPER
LOW EARLY THIS AFTERNOON. THIS UPPER FEATURE HAS ALLOWED A 992MB
SURFACE LOW TO DEVELOP IN SOUTHERN MISSOURI BUT WAS MOVING AWAY
FROM CENTRAL ALABAMA. A DRY LINE EXTENDED SOUTHWARD FROM THIS LOW
GENERALLY INTO CENTRAL MISSISSIPPI. AN EFFECTIVE WARM FRONT WAS
LOCATED FROM NEAR HALEYVILLE TO NEAR EUFAULA. A STRONG LOW
LEVEL JET HAS KICKED THE MOISTURE LEVELS AND SUBSEQUENT
INSTABILITIES TO AT LEAST MODERATE LEVELS BETWEEN THESE SURFACE
FEATURES. TORNADIC SUPERCELLS HAVE BEEN FORMING IN MISSISSIPPI
WHERE INSTABILITIES ARE MAXIMIZED BUT HAVE BEEN DECREASING IN
INTENSITY AS THEY ENTER CENTRAL ALABAMA. THERE IS A MID LEVEL CAP
ON THE ENVIRONMENT WHILE INSTABILITIES ARE LESS IMPRESSIVE. STILL
BELIEVE WE WILL EXPERIENCE THE GREATEST RISK BETWEEN THESE TWO
SURFACE FEATURES WITH ADDITIONAL DEVELOPMENT BETWEEN DRY LINE AND
PARTIAL CLEARING ZONE NEAR THE STATE LINE. THIS AREA WILL SLOWLY
PROGRESS EASTWARD INTO THE EVENING HOURS. THE GREATEST RISK FOR
TORNADOES WILL BE WEST OF INTERSTATE 65...WITH LESSER CONFIDENCE
EAST OF INTERSTATE 65 AS THE SUN SETS. WITH THE ATMOSPHERIC
SHEAR AND BUOYANCY VALUES...STRONG TORNADOES REMAIN POSSIBLE ALONG
WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...PRECIP WATER
VALUES NEAR 2 INCHES WILL SUPPORT LOCALLY HEAVY RAIN. TORNADO DAMAGE
HAS ALREADY BEEN REPORTED IN CENTRAL ALABAMA TODAY. PLEASE CONTINUE
TO MONITOR YOUR LOCAL MEDIA OR WEATHER RADIO WHEN WARNINGS ARE ISSUED
FOR YOUR AREA.

&&

.AVIATION...00Z TAF DISCUSSION.

STILL EXPECTING FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF
SITES AT SOME POINT OVER THE NEXT 6 HOURS. BEST COVERAGE THROUGH 06Z
WILL BE AROUND MGM AND TOI. COVERAGE FOR THE REST OF THE SITES WILL
BE SCATTERED. AFTER 06Z...EXPECT THUNDERSTORM ACTIVITY TO DECREASE
AS A FRONTAL BOUNDARY MOVES FROM WEST TO EAST.

MVFR TO IFR CEILINGS WILL STILL BE A PROBLEM ALONG WITH STRONG GUSTY
WINDS. SOME LOCATIONS COULD BRIEFLY DROP INTO LIFR BETWEEN 06Z AND
12Z...BUT NOT LONG ENOUGH TO INCLUDE IN A TEMPO GROUP JUST YET.

VFR CONDITIONS COULD RETURN AFTER 13Z TOMORROW AS DRIER AIR MOVES IN
BEHIND THE FRONT.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA
IS BEING MONITORED FOR ACCURACY.

10/ARM

&&

.PREV DISCUSSION... /ISSUED 135 PM CDT SAT APR 24 2010/

DISCUSSION...

STRONG SHORT WAVE TROF WAS ROTATING AROUND THE BASE OF A LARGE UPPER
LOW EARLY THIS AFTERNOON. THIS UPPER FEATURE HAS ALLOWED A 993MB
SURFACE LOW TO DEVELOP IN SOUTHERN MISSOURI. A DRY LINE EXTENDED
SOUTHWARD FROM THIS LOW GENERALLY ALONG THE MISSISSIPPI RIVER. AN
EFFECTIVE WARM FRONT WAS LOCATED FROM NEAR HAMILTON TO NEAR
MONTGOMERY. A STRONG LOW LEVEL JET HAS KICKED THE MOISTURE LEVELS
AND SUBSEQUENT INSTABILITIES TO AT LEAST MODERATE LEVELS BETWEEN
THESE SURFACE FEATURES. THEREFORE...THE GREATEST RISK OF TORNADOES
AND SEVERE THUNDERSTORMS EXIST WEST OF INTERSTATE 65 THROUGH 3
PM...SLOWLY INCREASING EASTWARD THROUGH 8 PM. THERE REMAINS THE
POTENTIAL OF STRONG TORNADOES...LARGE HAIL...AND WIND GUSTS OF 70
MPH OR GREATER FOR ALL OF CENTRAL ALABAMA. TORNADO DAMAGE HAS
ALREADY BEEN REPORTED. PLEASE CONTINUE TO MONITOR YOUR LOCAL MEDIA
OR WEATHER RADIO WHEN WARNINGS ARE ISSUED FOR YOUR AREA.

A FORECAST UPDATE HAS BEEN SENT MAINLY TO REFLECT CURRENT
CONDITIONAL TRENDS.

75

PREVIOUS DISCUSSION...

SHORT TERM...TODAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS CENTRAL
ALABAMA...WITH ADDITIONAL REDEVELOPMENT EXPECTED LATER THIS MORNING
AND LASTING THROUGH MUCH OF TONIGHT. ALMOST ALL OF CENTRAL ALABAMA
IS IN A MODERATE RISK TODAY...WITH A LARGE PORTION OF CENTRAL AND
WESTERN LOCATIONS IN A HIGH RISK.

A SURFACE LOW WILL RAPIDLY STRENGTHEN TO OUR WEST TODAY AS IT MOVES
NORTHEAST OUT OF TEXAS TOWARD THE MISSISSIPPI RIVER VALLEY. THIS
WILL PUT CENTRAL ALABAMA IN A PRIME LOCATION FOR LONG LIVED
SUPERCELL THUNDERSTORMS AND TORNADOES...ESPECIALLY BY MIDDAY AS THE
AIRMASS ACROSS THE AREA BECOME INCREASINGLY UNSTABLE. IN
ADDITION...AS THE LOW STRENGTHENS...WINDS WILL BE RATHER GUSTY FROM
THE SOUTH TODAY AND A WIND ADVISORY WILL BE NECESSARY FOR ALL
COUNTIES BEGINNING AT 9 AM.

A MESOSCALE DISCUSSION WITH DETAILS ON TODAY AND TONIGHT WILL BE OUT
SOON. CONTINUE TO CHECK OUR HAZARDOUS WEATHER OUTLOOK AND SHORT
TERM PRODUCTS /GRAPHICASTS/ FOR UPDATES THROUGH THE DAY.

LONG TERM...MONDAY THROUGH FRIDAY.

CLOSED LOW WILL ROTATE ACROSS THE OHIO RIVER VALLEY MONDAY AS IT
SLOWLY WEAKENS. WEAK ENERGY ROTATING AROUND THE BASE OF THE LOW WILL
INCREASE CLOUD COVER ACROSS THE NORTH MONDAY. COULD BRING SOME LIGHT
RAIN AS WELL...BUT FOR NOW WILL NOT MENTION ANY WX. CLOSED
LOW WILL MOVE OFF THE ATLANTIC COAST AND BE ABSORBED BY LONGWAVE
TROUGH. A SHORT WAVE WILL WORK ITS WAY SOUTHEASTWARD ON THE BACK
SIDE OF THE TROUGH TUESDAY. WILL CARRY AN INCREASE IN CLOUD
COVER...BUT FEATURE SHOULD NOT HAVE ENOUGH MOISTURE WITH IT TO
WARRANT POPS.

RIDGING BUILDS ACROSS MUCH OF THE CENTRAL AND EASTERN CONUS FOR THE
REMAINDER OF NEXT WEEK. RIGHT NOW...THE NEXT WEATHER SYSTEM WILL
AFFECT THE AREA NEXT WEEKEND.

SLIGHTLY COOLER TEMPS EXPECTED FOR THE FIRST HALF OF THE WEEK...WITH
HIGHS IN THE 70S. NEAR OR SLIGHTLY ABOVE NORMAL TEMPS RETURN FOR THE
END OF THE WEEK.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 24, 10:48 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT SAT APR 24 2010

ALZ011>015-017>050-251100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1048 PM CDT SAT APR 24 2010

...RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REMAINDER OF TONIGHT.

ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING
TORNADOES...DAMAGING WIND...LARGE HAIL...AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY OVERNIGHT.

In the hours before

Local storm report, Apr 24, 9:40 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     2 S BERRY               33.63N 87.61W
04/24/2010                   FAYETTE            AL   EMERGENCY MNGR

            HOMES DAMAGED, TREES DOWN, AND AN OUTSIDE STORAGE
            BUILDING BLOWN OVER ON COUNTY ROAD 56. POSSIBLE TORNADO.

0825 PM     TSTM WND DMG     8 W OAKMAN              33.71N 87.53W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            HOMES DAMAGED, TREES DOWN, AND POWERLINES DOWN ON FULTON
            HILL ROAD, MITCHELL MOUNTAIN ROAD, AND WOLF CREEK ROAD.
            POSSIBLE TORNADO.

&&

LINHARES
Local storm report, Apr 24, 10:10 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1010 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             PARRISH                 33.73N 87.28W
04/24/2010  E1.00 INCH       WALKER             AL   EMERGENCY MNGR

            REPORTED ON OLD PARRISH ROAD, ONE MILE SOUTH OF CORRIDOR
            X.

&&

LINHARES
Local storm report, Apr 24, 10:32 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1032 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     SW SUMITON              33.75N 87.05W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE, POWERLINES DOWN NEAR THE ASPHALT
            PLANT, TREES DOWN OVER RAILROAD TRACK. RIVER ROAD AND
            HORSE CREEK BLVD. POSSIBLE TORNADO.

&&

LINHARES
Special weather statement, Apr 24, 10:42 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 PM CDT SAT APR 24 2010

ALZ050-250430-
BARBOUR-
1042 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL 1130 PM CDT...

AT 1038 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A CLUSTER
OF STRONG THUNDERSTORM IN SOUTHERN AND CENTRAL BARBOUR COUNTY. THESE
STORMS ARE MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LOUISVILLE.
  MILLERS FORD.
  CLAYTON.
  WHITE OAK.
  OSCO.
  LUGO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 10:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 PM CDT SAT APR 24 2010

ALZ048-250430-
RUSSELL-
1059 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY UNTIL 1130 PM CDT...

AT 1055 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF HAWKINSVILLE...OR 15 MILES NORTH OF
EUFAULA...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT MITCHELL ACTIVITY CENTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 11:34 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 PM CDT SAT APR 24 2010

ALZ050-250500-
BARBOUR-
1134 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL MIDNIGHT CDT...

AT 1131 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR OSCO...OR 7 MILES SOUTHWEST OF EUFAULA...MOVING
NORTHEAST AT 70 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EUFAULA.
  LAKEPOINT RESORT STATE PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:13 PM CDTTornado WarningBMXFayette, Lamar, Pickens47 min
Apr 24, 7:16 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens3 hr
Apr 24, 7:24 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar36 min
Apr 24, 7:44 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa46 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningBMXPickens27 min
Apr 24, 7:58 PM CDTFlash Flood WarningBMXFayette, Lamar, Pickens3 hr
Apr 24, 8:07 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell12 min
Apr 24, 8:09 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa25 min
Apr 24, 8:15 PM CDTTornado WarningBMXFayette, Walker45 min
Apr 24, 8:50 PM CDTAreal Flood AdvisoryBMXWalker115 min
Apr 24, 9:11 PM CDTTornado WarningBMXBlount49 min
Apr 24, 9:37 PM CDTTornado WarningBMXGreene, Sumter20 min
Apr 24, 10:01 PM CDTTornado Warning EmergencyBMXWalker29 min
Apr 24, 10:04 PM CDTSevere Thunderstorm WarningBMXWinston26 min
Apr 24, 10:22 PM CDTTornado Warning EmergencyBMXBlount, Jefferson, Walker38 min
Apr 24, 10:54 PM CDTSevere Thunderstorm WarningBMXBarbour26 min
Apr 24, 11:33 PM CDTTornado WarningBMXEtowah, St. Clair42 min
Apr 24, 11:40 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Shelby, Tuscaloosa26 min
Apr 24, 11:41 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson38 min
Apr 25, 12:18 AM CDTTornado WarningBMXCherokee27 min
Apr 25, 12:40 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah33 min
Apr 25, 4:02 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
Apr 25, 7:41 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo66 hr

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.